Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Trying to conceive, have irregular periods post getting off depo. Is it ovulation bleeding or miscarriage. Suggestion?

TTC for past 2.5yrs. Hey I had a menstraul on the 22nd June and then on the 17th of July which both lasted 5 days! But in the month of July I started bleeding again on the 31st which again lasted about 5-6 days. I then have started bleeding again on the 14th august ! I have been of the depo for about 2.5 years now and have been in the last 2yrs getting a period , they aren t always to clock work though, this past week and half I have been feeling slightly sick but not being sick some bad abdominal cramps , and quite hot in temperature at times. I now feel that with all the bleeding I am confused with my cycle now, do u think I ve experienced ovulation bleeding , implantation bleeding or miscarriage . Thoughts welcome thanks
Asked On : Mon, 20 Aug 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor